# SDR AALA971243

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BOTH ENDS OF STR 15L BUTTING UP TO ICE LIGHT CRACKED AT FASTENER BETWEEN BS 720B AND BS 720C.  BOTH ENDS CRACKED PAST FIRST FASTENER.  REMOVED ENDS OF STR 15L AT ICE LIGHT AND SPLICED IN NEW STRINGERS IAW SRM 53-10-3, FIG 1, PAGE 4B.  TST:  55,772 HOURS.  CYCLES:  34,468.  (X)
